# SDR DALA2023082907002

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTION AT STA 160 DAMAGED DURING LANDING. (REF PAPER NR 012) REMOVED LOWER FRAME SECTION STA 160 PER B717 SRM 51-40-02. C/W REV 0 OF PRI 610940-14. C/W REV 1 OF PRI 610940-14. C/W PRI 610940-14 REV 2. C/W ERA 610940-14 REV ORIG. PRIS 0-2 MATCH FINAL ERA. REPLACED LOWER FRAME SECTION STA 160 REF ERA 610940-14 AND DWG 9911515. (LP #2940983)
